# SDR KCSA20200626508

- Difficulty date: June 25, 2020
- Submitted: June 26, 2020
- Operation: Air carrier
- Aircraft: N276DH
- Make and model: Boeing 767-3Q8
- Aircraft serial: 27686
- Aircraft time: 79,194 hours, 13,582 cycles
- System (JASC): 2781 · Leading Edge Slat Position Indicating System
- Part: Proximity Sensor
- Part number: 834503
- Part serial: A94901
- Condition: Faulty
- Location: Le Slat
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF LEADING EDGE SLAT ASYMMETRY EICAS FLAP INDICATOR STUCK BETWEEN UP AND 1.  TROUBLESHOT IAW FIM 27-81 FAULT TREE 809.  FOUND INBOARD LEADING EDGE PROXIMITY SWITCH FAULTY.  REMOVED AND REPLACED NR 4 INBOARD LEADING EDGE PROXIMITY SWITCH IAW AMM 27-88-01.  ALL CHECKS GOOD IAW AMM 27-88-01.
